# SDR REXA201812031168

- Difficulty date: November 21, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 30,766 hours, 28,494 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R3323725
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST LOWER INTERNAL  ATTACH FITTING ON FIRST OFFICERS SIDE IS CRACKED AT FS202.75  
INSTALLED NEW WINDSHIELD CENTER POST LOWER INTERNAL ATTACH FITTING IAW CRJ 200 SRM 51-42-21. AAR SM-107
